# SDR R61A201209110602

- Difficulty date: September 11, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N203WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4203
- Aircraft time: 8,947 hours, 8,675 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: 3CGA00AB4012S
- Condition: Corroded
- Location: Zone 100
- Part time: 8,947 hours, 8,675 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK *** LEVEL 2 CORROSION WAS FOUND ON SEVERAL CONNECTORS ON THE BACK OF JB2 RACK.  MAINTENANCE REMOVED AND REPLACED CONNECTOR BACKSHELLS 9811-RJB2-P1A, 9811-RJB2-P1B, 9811-RJB2-P1C, 9811-RJB2-P1D, 9811-RJB2-P1E & 9811-RJB2-P1F IAW BOMBARDIER Q400 WM TR 20-019, SP 20-17-10 AND AMM 24-50-60-000-801.  PART #'S M85049/38S13W (4EA) & 3CGA00AB4012S (2EA).  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
